We report the first case of double-hit (MYC and BCL-6) monomorphic post-transplant lymphoproliferative disorder in a patient status post liver transplantation. Our patient is a 71-year-old man with a past medical history of Budd–Chiari syndrome complicated by cirrhosis and hepatocellular carcinoma. He underwent a deceased donor liver transplantation 2 years prior to presentation and was maintained on tacrolimus and mycophenolate mofetil for immunosuppression. He presented with a 3-week history of classical B-symptoms. Initial workup was notable for elevated lactate dehydrogenase. Abdomen ultrasound revealed multiple hypoechoic lesions, raising suspicion for a post-transplant lymphoproliferative disorder. Biopsy showed pleomorphic large neoplastic cells throughout, consistent with a diagnosis of diffuse large B-cell lymphoma. Cytogenetics then revealed rearrangements in both MYC and BCL-6, consistent with double-hit lymphoma. His immunosuppressive regimen was subsequently tapered and he was started on DA-EPOCH-R (dose-adjusted etoposide, prednisone, vincristine, cyclophosphamide, doxorubicin and rituximab) regimen.
- malignant disease and immunosuppression
- haematology (incl blood transfusion)
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.